American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32S25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] P. J. Lamberson. The Milnor Fiber Conjecture and iterated branched cyclic covers. Trans. Amer. Math. Soc. 361 (2009) 4653-4681. MR 2506423.
Abstract, references, and article information   
View Article: PDF

[2] Fan Chung, Yi-Jing Xu and Stephen S.-T. Yau. Classification of weighted dual graphs with only complete intersection singularities structures. Trans. Amer. Math. Soc. 361 (2009) 3535-3596. MR 2491891.
Abstract, references, and article information   
View Article: PDF

[3] Radu Laza. Deformations of singularities and variation of GIT quotients. Trans. Amer. Math. Soc. 361 (2009) 2109-2161. MR 2465831.
Abstract, references, and article information   
View Article: PDF

[4] Tomohiro Okuma. The geometric genus of splice-quotient singularities. Trans. Amer. Math. Soc. 360 (2008) 6643-6659. MR 2434304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Francisco J. Castro-Jiménez, Luis Narváez-Macarro and David Mond. Cohomology of the complement of a free divisor. Trans. Amer. Math. Soc. 348 (1996) 3037-3049. MR 1363009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Luis Paris. Universal cover of Salvetti's complex and topology of simplicial arrangements of hyperplanes . Trans. Amer. Math. Soc. 340 (1993) 149-178. MR 1148044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1